# SDR ABXA9900745

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK AT BNA, FOUND EMERGENCY LIGHTS  INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES.
